Periodic homeomorphisms on T-like continua
Fundamenta Mathematicae, Tome 104 (1979) no. 3, pp. 221-224
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Michel Smith 1 ; Sam Young 1
@article{10_4064_fm_104_3_221_224,
author = {Michel Smith and Sam Young},
title = {Periodic homeomorphisms on {T-like} continua},
journal = {Fundamenta Mathematicae},
pages = {221--224},
year = {1979},
volume = {104},
number = {3},
doi = {10.4064/fm-104-3-221-224},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-104-3-221-224/}
}
TY - JOUR AU - Michel Smith AU - Sam Young TI - Periodic homeomorphisms on T-like continua JO - Fundamenta Mathematicae PY - 1979 SP - 221 EP - 224 VL - 104 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-104-3-221-224/ DO - 10.4064/fm-104-3-221-224 LA - en ID - 10_4064_fm_104_3_221_224 ER -
Michel Smith; Sam Young. Periodic homeomorphisms on T-like continua. Fundamenta Mathematicae, Tome 104 (1979) no. 3, pp. 221-224. doi: 10.4064/fm-104-3-221-224
Cité par Sources :